# SDR 04069402

- Difficulty date: March 9, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Aircraft time: 7,598 hours, 7,642 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42152
- Part serial: OZ83
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

DURING APPROACH OF FLIGHT 6127 TO BOS CREW REPORTED A HYDRAULIC SYSTEM A FAILURE.  THE CREW MANUALLY DEPLOYED THE LANDING GEAR AND FLIGHT LANDED WITHOUT INCIDENT.  THE MAIN SYSTEM A PUMP WAS FOUND TO BE INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
